| Model Number |
71019 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Surgical revision was performed to remove and replace implanted leads due to lead migration.During the procedure the implantable pulse generator (ipg) was also removed and replaced, although there are no reports of any issues with the ipg component.
Additional Manufacturer Narrative
There were no signs of infection or other complications beyond lead migration.The system had been in implanted an in use for nearly two years and review found no record of any complaints during that time.\
there is insufficient information available to draw any conclusions around cause of the migration and the explanted components were not retained to return to the firm for further evaluation.